Our expert says:
The Medicines Control Council suspended the sale of Simply Slim on Friday the 5th Feb. I am sorry to hear that you developed such serious and unpleasant side-effects which may well have been caused by sibutramine. Tests done on SS showed that the tablets contain nearly double the amount of sibutramine than used in pharmacological medications which contain sibutramine. There are probably biochemical tests available to check for the presence of sibutramine in the human body, but after 2 weeks the chemical should have been eliminated from your body. If you continue to experience these side-effects then PLEASE consult a medical doctor to assist you with counteracting them. Discuss potential tests (and their costs) with the dr.
Holding thumbs for you
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal
advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.